# SDR R61A201501310071

- Difficulty date: January 31, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129492
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING FLAP TORQUE TUBE NR 5 END IS CORRODED.  MAINTENANCE R & R RT WING FLAP TORQUE TUBE NR 5 IAW AMM 27-51-03.
